# SDR CALA2013111592950

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 91,185 hours, 10,249 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT SIGN ATTACHED TO MONITOR INOPERATIVE AT DOOR 3 RT.  ORDERED CHARGER 563-1046 & BATTERY PACK 563-1188.  OVERHEAD PANEL BY 3 RT IS OPENED UP FOR ACCESS.  REPLACED BATTERY PACK M7920 LOCATED AT DOOR 3RT OVER DOOR FAIRING IAW SSM33-51-02 PG 102 SHEET 1.  OPERATIONS CHECKED EMERGENCY LIGHT EXIT SIGNS AT DOOR 3 RT OK.
